Nurofen Long Lasting Ibuprofen 300mg Prolonged Release Hard Capsules 24’s

 13.00

Nurofen Long Lasting capsules contains ibuprofen which belongs to a group of
medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
NSAIDs provide relief by changing the body’s response to pain, swelling and
high temperature. The capsules have been specially designed to control the
release of the active ingredient and so provide relief for up to 12 hours.
Nurofen Long Lasting Capsules are for the short term management of
backache and muscular pains and period pain (dysmenorrhea).

Active Ingredient: Ibuprofen 300mg

Suitable for: Adults and children over 12 years

Age Restriction: Not to be used in those under 12 years of age

Warnings: DO NOT EXCEED THE STATED DOSE. Speak to a doctor or pharmacist before taking this product if: have or have had asthma, diabetes, high cholesterol, high blood pressure,
a stroke, heart, liver, kidney or bowel problems or you are a smoker or is you are pregnant. DO NOT TAKE IF YOU: • have ever had a stomach ulcer, perforation or bleeding
• are allergic to ibuprofen or any other ingredients of the
product, aspirin or other related pain killers
• are taking other NSAID painkillers, or aspirin with a daily
dose above 75mg
• are in the last 3 months of pregnancy. Each capsule contains 300mg ibuprofen and sucrose. Read the package
leaflet for further information. KEEP ALL MEDICINES OUT OF THE SIGHT
AND REACH OF CHILDREN.

How to use: For oral administration and short-term
use only. Adults, the elderly and children 12 years and over ( weighing over
40kg): Take 1 or 2 capsules twice daily. The capsules should be taken
together with water and swallowed whole. Do not chew the capsules. Leave
at least 8 hours between doses. Do not take more then 4 capsules in any 24
hour period. Do not give to children under 12 years of age. If symptoms
persist for more than 3 days, worsen or if new symptoms occur consult
your doctor.

Storage Instructions: This medicinal product does not require any special storage conditions.

Ingredients: Active ingredients & Strength:
Ibuprofen 300 mg. Also Contains: Sugar spheres
Povidone
Basic Butylated Methacrylate copolymer
Ammino Methacrlyte Copolymer Type A
Talc
Colloidal anhydrous silica
Capsule shell (contains gelatin)
Printing ink (contains red iron oxide E172 and yellow iron oxide E172)

*Up to 12 hours pain relief refers to a 2 x 300mg capsule dose. Nurofen Long Lasting 300mg Prolonged Release Hard Capsules contain ibuprofen. For backache and muscular pains and period pain. ALWAYS READ THE LABEL.

Nurofen Long Lasting capsules contains ibuprofen. The capsules have been specially designed to control the
release of the active ingredient and so provide relief for up to 12 hours.

In stock

Medicine Terms